MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombus was identified within the stent and the patient experienced a stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient passed the neurological check and was taken to the post-anesthesia care unit (pacu).Approximately thirty minutes later, the patient was no longer moving right arm and leg.Imaging revealed no flow through the stent and thrombus in the stent.The patient was taken back to the operating room and shunt was placed.The patient woke up in the operating room and was still unable to move their right arm or leg.Further updates to the patient status were not provided to boston scientific.
 
Event or Problem Description
It was reported that thrombus was identified within the stent and the patient experienced a stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient passed the neurological check and was taken to the post-anesthesia care unit (pacu).Approximately thirty minutes later, the patient was no longer moving right arm and leg.Imaging revealed no flow through the stent and thrombus in the stent.The patient was taken back to the operating room and shunt was placed.Additional information provided indicated that the patient symptoms did not resolve within two weeks post tcar and the patient has since passed away.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B2: date of death was not reported; however, it has been estimated to have occurred in (b)(6) 2026.
 
Additional Manufacturer Narrative
B2: date of death was not reported; however, it has been estimated to have occurred in (b)(6) 2026.This report is being submitted to correct the type of reportable event field (h1).

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
CORDIS US CORP
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25538382
Report Number2124215-2026-32408
Device Sequence Number21268291
Product Code NIM
UDI-Device Identifier00811311021314
UDI-Public(01)00811311021314(17)281031(10)18525886
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018525886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/06/2026
08/18/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date07/31/2026
09/10/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENROUTE Transcarotid Neuroprotection System.; ENROUTE Transcarotid Neuroprotection System.
Outcome Attributed to Adverse Event Other; Death; Required Intervention; Disability;
Patient SexMale
Patient Weight129 LB